# SDR SWIA202265848

- Difficulty date: April 6, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BOARD SUPPORT ANGLE AT FS.621.00 BETWEEN RBL9 AND RBL27 HAS A SPOTS OF CORRSIOIN (MARKED).     (C-CHECK RO 6/1/2022)    INSTALLED NEW FLOOR BOARD SUPPORT ANGLE AT FS.621.00 BETWEEN RBL9 AND RBL27.REF REO 601R-53-61-3780 REV -A DATE 2011-07-15, REO 601R-53-61-3778 REV B DATED 2016-12-19, DWG. 601R35031 REV AG, CRJ 200 SRM 51-42-06 & 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
